# SDR FFS2003F00009

- Difficulty date: January 13, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N575D
- Make and model: Beech 1900D
- Aircraft serial: UE24
- Engine: Pwa PT6A67D
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bolt
- Part number: EWB22514
- Condition: Undertorqued
- Location: Vert Stabilizer
- Part time: 20,267 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN INSPECTION OF THE TAIL SECTION, THE UPPER FOUR ATTACH BOLTS FOR THE VERTICAL STABILIZER FORWARD SPAR WERE SMOKING AND THE WASHERS WERE LOOSE UNDER THE RT SIDE BOLT HEADS.  ALL FOUR BOLTS WERE BELOW MINIMUM TORQUE SPECS.
